# SDR CALA2019121702219

- Difficulty date: December 1, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01364 REV G (ON WING INSPECTION) R4 DOOR LO WER GATE HAS CORROSION OFF S/C PART. REF VT-SAA N/R: 0081207 REMOVED CORROSION AND CHECKED LIMITS TO R4 DOOR LOWER GATE; L=3. 1, FIG 101, DETAIL IV. REMOVED AND REPLACED R4 DOOR LOWER GATE, P/N: 19-5211-3-0702, BATCH NO.0003581149, P.O. NO.TVA0000294 IAW BOEING DRAWING 146N6106 REV L. AREA FOD FREE. SEE N/R SUPPLEMEN 0", W=.250", D=.185". OUT OF LIMITS IAW B757-200 SRM 52-10-02 AD BY MECH V920993 AND INSPECTED BY V919676. T NO. 85761. WORK ACCOMPLISHED AND RECORDED ON VT-SAA NR 0081207 COMPLETED AND ACCEPTED BY ST ENG INSP V919676
